# SDR DALA2018121317168

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 102,499 hours, 14,314 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE DOOR LIGHT ILLUMINATED FOR APPROXIMATELY 2 MINUTES AFTER DEPARTURE. ACCOMPLISHED QRH PROCEDURE, PERFORMED VISUAL INSPECTION OF 2R DOORS AND OVER WING AREA. ONLY ABNORMAL OBSERVED WAS CRACK IN WINDOW AT 2R (AFT WINDOW EXIT). REPLACED REVEAL ASSEMBLY DUE TO CRACK IN PLASTIC PANE.
